# SDR SWAA2025090496529

- Difficulty date: July 29, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS500 TO BS500A LBL24 AT FWD CARGO COMPARTMENT.   REPLACED WEB - INTERCOSTAL LOCATED BTW BS500 TO BS500A LBL24 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505; SHEET 81; REV -.
